A remark on Plancherel's theorem for Banach space valued functions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 23 (1969) no. 2, p. 305-315
@article{ASNSP_1969_3_23_2_305_0,
     author = {V\'agi, Stephen},
     title = {A remark on Plancherel's theorem for Banach space valued functions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 23},
     number = {2},
     year = {1969},
     pages = {305-315},
     zbl = {0187.08102},
     mrnumber = {249934},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1969_3_23_2_305_0}
}
Vági, Stephen. A remark on Plancherel's theorem for Banach space valued functions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 23 (1969) no. 2, pp. 305-315. http://www.numdam.org/item/ASNSP_1969_3_23_2_305_0/

[0] S. Banach, Théorie des opérations linéaires, Warsaw 1932. | Zbl 0005.20901

[1] A. Benedek, A.P. Calderón and R. Panzone, Convolution operators on Banach space valued functions, Proc. Nat. Acad. Sci., U.S.A. 48, No. 3 (1962), 356-365. | MR 133653 | Zbl 0103.33402

[2] M.M. Day, Normed linear spaces, Springer Verlag, Berlin, 1958. | MR 94675 | Zbl 0082.10603

[3] N. Dunford and J. Schwartz, Linear opetators, Part I, Interscience, New York, 1958. | Zbl 0084.10402

[4] E. Hille, Functional analysis and semigroups, A. M. S. Colloquium Publication, XXXI, New York, 1948. | Zbl 0033.06501

[5] R.C. James, Bases aud reflexivity in Banach spaces, Ann. of Math. (2), 52 (1950), 518-527. | MR 39915 | Zbl 0039.12202

[6] L. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, New York, 1953. | MR 54173 | Zbl 0052.11701

[7] M.A. Neumark, Operatorenalgebren im Hilbertschen Raum, in : Sowjetische Arbeiten Znr. Funktionalanalysis, Verlag Kultur und Fortschritt, Berlin, 1954. | MR 62357 | Zbl 0058.10502

[8] J.R. Retherford, On Čebyšev subspaces and unconditional bases in Banach spaces, Bull. A. M. S., 73 (1967), 238-241. | MR 208342 | Zbl 0148.37103

[9] J. Schawartz, A remark on inequalities of Calderón-Zygmuud type for vector valued functious, Comm. on Pure and Appl. Math., XIV (1961), 785-799. | MR 143031 | Zbl 0106.08104

[10] S. Vági, On multipliers and singular integrals in LP spaces of vector valued functions, Ph. D. Thesis, U. of Chicago 1965.

[11] A. Zygmund, Trigonometric series, 2nd. Ed., Cambridge Univ. Press, New Vork, 1959. | MR 107776 | Zbl 0085.05601

[12] E.C. Titchmarsh, Introduction to the theory of Fourier integrals, 2nd. Ed., Oxford Univ. Press, 1948.